MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS; TORIC IOLS
Model Number ZCT450
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Dry Eye(s) (1814); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, but the best estimate date is between (b)(6) 2018 and (b)(6) 2018.Lens remains implanted.The device has not been returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct450 18.5 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-op day one, patient's visual acuity was reported as 20/25+ and she was happy.By 1-week post-op, visual acuity was 20/40 and refracts to -1.0, +2.50.Physician also noticed, after dilating the patient, the lens appeared to have moved from the original access of 109 degrees to 135 degrees.Through follow up, realignment surgery was performed (b)(6) 2018.On post visit, (b)(6) 2018, results were pl +0.50 20/25- and patient was extremely happy with results.Further information stated patient had punctate epithelial erosion (pee).This was observed on all three post-op visits and patient had a pre-existing dry eye condition.The dry eye resolved between week 2 and 3 after discontinuing post-op drops and use of non-prescription artificial tears (npat) every hour/two and pm.Patient may have had possible sensitivities to topical betadine and pre-op dilation.Patient returned to baseline artificial tears (at) maintenance program and surface baseline by week 3 in both prior surgeries and expect the same here.Exact same surface findings after first eye (left).Right eye post op had exact same surface findings after both surgeries.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key8144729
Report Number9614546-2018-01156
Device Sequence Number2070366
Product Code HQL
UDI-Device Identifier05050474602953
UDI-Public(01)05050474602953(17)230130
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model NumberZCT450
Device Catalogue NumberZCT450U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/10/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Date Report Sent to FDA01/01/2005